# SDR CA960312001

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10781D
- Condition: Overtemp
- Location: Oil To Fuel
- Part time: 9,072 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN)#2 FUEL TEMP RED LINE. OIL TO FUEL HEAT EXCHANGER REPLACED.
